On some fixed points of generalized contractions with rational expressions and applications

Nadjeh Redjel, Abdelkader Dehici

Abstract


In this paper, we study some results of existence and uniqueness of fixed points for a class of operators satisfying an inequality of rational expressions. We prove that they are Picard mappings. Under certain conditions imposed on the parameters of the inequality, the F-quasi nonexpansive framework of this class is established. Mann and Ishikawa iterative methods are investigated in the framework of convex metric spaces.

Full Text: PDF

How to Cite this Article:

Nadjeh Redjel, Abdelkader Dehici, On some fixed points of generalized contractions with rational expressions and applications, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 56-70

Copyright © 2015 Nadjeh Redjel, Abdelkader Dehici. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.